# SDR SWAA2012101608567

- Difficulty date: October 9, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 53,429 hours, 43,282 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 LEADING EDGE SLAT UPPER TRAILING EDGE WEDGE DELAMINATED.  REMOVED AND REPLACED WEDGE PER MT.
